| Model Number |
MMT-523NAL |
| Medical Device Problem Code |
Premature Discharge of Battery (1057)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
12/23/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
The customer reported via phone call that the insulin pump had unexpected restart alarm.The blood glucose of the customer was unknown.The troubleshooting was performed and they were able to clear the alarm and complete the insulin pump rewind.The customer reported that the alarm occurred after inserting the new battery.The customer advised that the pump will need to be replaced.The device will be returned for the analysis.